Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 78, Number 1

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 78, Number 1 (1972)
Bull. Amer. Math. Soc. 78 (1972)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 78, Number 1 (1972)
Bull. Amer. Math. Soc. 78 (1972)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Integration of complex vector fields
J. J. Kohn.
Bull. Amer. Math. Soc. 78 (1972), 1-11
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0298704
The summer meeting in University Park
Everett Pitcher and Walter Gottschalk.
Bull. Amer. Math. Soc. 78 (1972), 21-34
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the type of associative $H$-spaces
John Ewing.
Bull. Amer. Math. Soc. 78 (1972), 35-37
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0292075
Functional composition on Sobolev spaces
Moshe Marcus and Victor J. Mizel.
Bull. Amer. Math. Soc. 78 (1972), 38-42
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0306893
On a class of best nonlinear approximation problems
Samuel Karlin.
Bull. Amer. Math. Soc. 78 (1972), 43-49
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0291695
Incomplete normed algebras
Bertram Yood.
Bull. Amer. Math. Soc. 78 (1972), 50-52
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0285910
Mapping onto 2-dimensional spaces
Dix H. Pettey.
Bull. Amer. Math. Soc. 78 (1972), 53-54
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0286083
Three new examples of compact manifolds admitting Riemannian structures of positive curvature
Nolan R. Wallach.
Bull. Amer. Math. Soc. 78 (1972), 55-56
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0284942
Jordan operators in infinite dimensions and Sturm Liouville conjugate point theory
J. William Helton.
Bull. Amer. Math. Soc. 78 (1972), 57-61
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0285926
Signatures on semilocal rings
Manfred Knebusch, Alex Rosenberg and Roger Ware.
Bull. Amer. Math. Soc. 78 (1972), 62-64
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0285516
Extending Fourier transforms into Sz.-Nagy-Foiaş spaces
Douglas N. Clark.
Bull. Amer. Math. Soc. 78 (1972), 65-67
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0290159
Schur multipliers of the known finite simple groups
Robert L. Griess Jr..
Bull. Amer. Math. Soc. 78 (1972), 68-71
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0289635
Rigidity theorems for surfaces in euclidean space
Bang-Yen Chen and Gerald D. Ludden.
Bull. Amer. Math. Soc. 78 (1972), 72-73
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0290302
On the class numbers of totally imaginary quadratic extensions of totally real fields
Judith E. Sunley.
Bull. Amer. Math. Soc. 78 (1972), 74-76
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0291127
Taming irregular sets of homeomorphisms
P. F. Duvall Jr. and L. S. Husch.
Bull. Amer. Math. Soc. 78 (1972), 77-79
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0290377
Relative imaginary quadratic fields of low class number
Larry Joel Goldstein.
Bull. Amer. Math. Soc. 78 (1972), 80-81
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0294288
A topological Reeb-Milnor-Rosen theorem and characterizations of manifolds
Louis F. McAuley.
Bull. Amer. Math. Soc. 78 (1972), 82-84
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0287524
Quasi-analyticity and semigroups of bounded linear transformations
J. W. Neuberger.
Bull. Amer. Math. Soc. 78 (1972), 85-87
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0288623
Classification theorems for $p$-groups and modules over a discrete valuation ring
R. B. Warfield Jr..
Bull. Amer. Math. Soc. 78 (1972), 88-92
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0291284
Generalizations of accretivity for nonlinear mappings of Banach spaces
Felix E. Browder.
Bull. Amer. Math. Soc. 78 (1972), 93-98
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0293468
Surgically transforming links into noninvertible knots
Wilbur Whitten.
Bull. Amer. Math. Soc. 78 (1972), 99-103
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0287529
Council and board of trustees—1971
Bull. Amer. Math. Soc. 78 (1972), 104
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Perceptrons, An Introduction to Computational Geometry, by Marvin Minsky and Seymour Papert.
Reviewer: Jan Mycielski
Bull. Amer. Math. Soc. 78 (1972), 12-15
Review information
Full-text PDF Free Access
Methods of Hilbert Spaces, by Krzysztof Maurin.
General Eigenfunction Expansions and Unitary Representations of Topological Groups, by Krzysztof Maurin.
Reviewer: David L. Ragozin
Bull. Amer. Math. Soc. 78 (1972), 15-20
Review information
Full-text PDF Free Access
American Mathematical Society